MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5 TI MATRIXRIB STR PL 30 H/300 LNTH; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5 TI MATRIXRIB STR PL 30 H/300 LNTH; PLATE,FIXATION,BONE
Model Number 04.501.097
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review /investigation.Occupation: reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the plate broke in patient postoperatively.The patient reports pain and hearing a clicking of plate ends rubbing.The patient has not decided to remove the broken plate.Concomitant device reported: unk - screws: matrixrib (part# unknown; lot# unknown; quantity: unknown).This complaint involves one (1) device.This report is for (1) 1.5 ti matrixrib str pl 30 h/300 lnth.This report is 1 of 1 for (b)(4).

Brand Name
1.5 TI MATRIXRIB STR PL 30 H/300 LNTH
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12321153
Report Number2939274-2021-04672
Device Sequence Number17218818
Product Code HRS
UDI-Device Identifier10887587066981
UDI-Public(01)10887587066981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.097
Device Catalogue Number04.501.097
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;